MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 07027249190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's e 801 analyzer is (b)(6).It was asked, but the serial number of the unknown roche analyzer is not known.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable results for two samples collected from the same patient and tested with elecsys estradiol iii on a cobas e 801 analytical unit and an unknown roche analyzer at a second site.The first sample resulted in an estradiol value of 105 pg/ml when tested on the customer's e 801 analyzer.The patient's doctor questioned the value as the patient had a history of breast cancer.The patient had undergone a mastectomy and bilateral oophorectomy.The estradiol result was expected not to be measurable.The first sample was sent to another laboratory where it was tested using the same roche method on an unknown analyzer.The estradiol result was the same.No specific data was provided.A second sample collected from the patient resulted in an estradiol value of 161 pg/ml on (b)(6) 2026.This sample was sent to another laboratory for testing with the abbott estradiol method.When tested with the abbott method, the estradiol result was < 20 pg/ml.

Brand Name
ELECSYS ESTRADIOL III
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25432238
Report Number1823260-2026-02259
Device Sequence Number16003825
Product Code CHP
UDI-Device Identifier04015630939671
UDI-Public04015630939671
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027249190
Device Lot Number887565
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown